Hi, I have very mild endometriosis, but very symptomatic, it hurts every day! I did laparoscopy for it last year and was on birth control for a whole year, with no pain! Before my next appointment about 2 months ago I ran out of refills for the bc and didn't take it for 4 days. I figured I would get the refill on my appointment. Boy, was I wrong! The endo came back and now my doc put me on Lupron, the 3-month shot (11.25mg). I have very little endo, so she didn't want to do another surgery yet. It's been 2 and a half weeks and I haven't seen any changes with my pain. How long does it actually take before the hot flashes start and the pain starts going away? I was told the first two weeks the hormone levels can go up before the completely go down, so I am hoping within the 3rd week things will begin to get better. I am also on add-back therapy.
I have had lupron shots three different times in my life to treat endo.. and it worked well for me...personally, but every persons experience is different. It took a decent amount of time for it to kick in and fully work...it was a gradual thing at least for me not an overnight fix. I am currently on seasonique (the three month pill) and it has been the best thing..it works great, periods are short and a lot less pain. i would give it a little time on the lupron to see if it works..but if you are looking for a quick fix, it doesnt do that right away.oh and I never had any of the side effects of lupron...never got one hot flash at all...so.again different for different people...hope it works for you...but like the above post...it works for some and not for others,,,just have to give it a little time and see how your body does
It's been six weeks for me so far and I haven't seen any change in the relief of my pain. since my pain was daily i couldn't handle it anymore and my gyn doctor sent me to pain management. Now I'm wearing a fentanyl patch (smallest dose) and the pain is under control. My hormone levels are down, but my ovaries still hurt before the pain management. I think it will work slowly for me too, like you said it's not an overnight fix. I just thought it was going to be a miracle shot, because one of my friends saw results within less than a month. Wow, it's funny, I haven't had any side effects either, i don't know if it's b/c i'm on add-back. Maybe since we both don't have side effects it will work slowly for me too lol! I am going to stay on it for the remainder of the 6 weeks, but my gyn has decided not to give me another shot. I took the one time 3-month shot. Hopefully something will happen before the 3 month time is over. She is putting me back on birth control, Microgestin, and she wants me to take it continuously 2 weeks before the Lupron wears off. For me, the endo pain was daily and not just with periods, so I will be on the pill continuously so that I won't get periods. She also is sending me to get a pelvic floor physical therapy, she said I will benefit from it. She has 21 years experience as a gyn doctor and surgeon, so I trust her decisions. I'm glad to know I'm not the only one with no side effects though. I will let you know how it goes.
Hey, I am going back on birth control. I was on the birth control continuously for a year after my surgery in 2010 and the reason the pain came back was because I ran out of refills 4 days before my appointment 3 months ago and went off the pill. I will never do that to myself again, but then again I didn't know I was supposed to continue the pill. Anyway, live and learn. I did well on the pill, so my doctor is putting me back on it, plus pelvic floor physical therapy. Since I had very little endo, she said I will benefit from it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.